# SDR SWIA2025071400013

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 48,547 hours, 42,275 cycles
- System (JASC): 3150 · Central Warning
- Part: Engine
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE WARNING MESSAGE ON CLIMB OUT. INTERMITTENT DURING DESCENT AND BACK ON DURING FINAL APPROACH. NOT ON DURING TAXI,  (FLIGHT 5099 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
